Sur l'hyperespace d'un continu

Stefan Mazurkiewicz

Fundamenta Mathematicae (1932)

  • Volume: 18, Issue: 1, page 171-177
  • ISSN: 0016-2736

How to cite

top

Mazurkiewicz, Stefan. "Sur l'hyperespace d'un continu." Fundamenta Mathematicae 18.1 (1932): 171-177. <http://eudml.org/doc/212541>.

@article{Mazurkiewicz1932,
author = {Mazurkiewicz, Stefan},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {fre},
number = {1},
pages = {171-177},
title = {Sur l'hyperespace d'un continu},
url = {http://eudml.org/doc/212541},
volume = {18},
year = {1932},
}

TY - JOUR
AU - Mazurkiewicz, Stefan
TI - Sur l'hyperespace d'un continu
JO - Fundamenta Mathematicae
PY - 1932
VL - 18
IS - 1
SP - 171
EP - 177
LA - fre
KW - topology
UR - http://eudml.org/doc/212541
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.